# SDR 2024F00307

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: General aviation
- Aircraft: N428JE
- Make and model: Cessna 525B
- Aircraft serial: 525B0543
- Aircraft time: 3,321 hours, 2,444 cycles
- Engine: Wilint FJ443A
- Engine time: 3,321 hours, 2,416 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Condition: Failed
- Location: Zone 600
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

DEPARTING KBOI, DURING CLIMB, THE CREW TURNED ON ALL ANTI-ICE SYSTEMS (LEFT AND RIGHT WING AND ENGINE ANTI-ICE; TAIL DE-ICE (AUTO); WIND SHIELD ANTI-ICE (BLEED SWITCH LOW, LEFT AND RIGHT BLEED AIR KNOBS MAX). SHORTLY AFTER ENGAGING THE ICE PROTECTION SYSTEMS, THE RIGHT ENGINE ITT INDICATOR ON THE ENGINE INDICATION SYSTEM WAS DISPLAYING AN OVERTEMPERATURE. CREW ALSO OBSERVED AN AMBER WING A/I OVERTEMP R AND A T2 HEATER FAIL R CAS MESSAGE ON THE PFD. CREW NOTIFIED ATC AND REQUESTED RETURN TO KBOI. THEY DID NOT DECLARE AN EMERGENCY. THE LANDING BACK AT KBOI WAS UNEVENTFUL. MX HAS DOWNLOADED FADEC AND AIRFRAME DATA LOGS AND SENT TO TEXTRON AND WILLIAMS FOR EVAL. WE BELIEVE THE RIGHT ANTI-ICE VALVE FAILED AND ALLOWED FULL UN-REGULATED BLEED AIR TO BE SENT TO THE RIGHT WING. THIS OVER-TEMPED THE ENGINE AS WELL AS THE WING LEADING EDGE. WE HAVE PHYSICAL HEAT DAMAGE TO THE RIGHT WING LEADING EDGE IN THE FORM OF BUCKLING/CREASING. THE AIRCRAFT IS GROUNDED WAITING ON RESOURCES TO TROUBLESHOOT.
